# SDR SIMA9701603

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3604 - FLOOR PROXIMITY LIGH TNR 2 FORWARD OF PAX DOOR AREA IS INOP.  MEL'D LIGHT PER 33-22, AND RETURNED AIRCRAFT TO SERVICE.  REPAIRED WIRING, PERFORMED OPS CHECK AND RETURNED AIRCRAFT TO SERVICE.  (M)
